I AM TAKING REMERON AND IT SEEMS TO BE WORKING BUT I AM ALSO GAINING WEIGHT. WHAT CAUSES THE WEIGHT GAIN (HUNGER, SLOWED METABOLISM). I DIET AND EXERCISE REGULARLY BUT I STILL GAIN WEIGHT. WHAT CAN I DO TO LOSE WEIGHT BUT STILL TAKE THE REMERON??
A lot of it can be increased appetite, or when you feel better emotionally you eat more (a lot of people restrict eating when anxious or depressed, although some people eat way more under the same emotional strain).Cut the portions of everything. I mean every single thing you eat and start exercising and that should go along way to reversing the weight gain.Basically that was my Dad's diet when his metabolism slowed with getting older. Just put about 2/3 of each item on his plate (or sometimes 1/2 so like one slice of toast for breakfast instead of the two he used to eat). With portion control he was able to stay trim all his life.K.
sorry to say it IS the remeron in and of itself. then, on top of that, it's remeron's antihistamine properties that also kick in the desire to binge, esp. on carbs & sweets. remeron is an excellent drug for ibs, anxiety, and some find it enough for depression. it's been claimed it's the opposite of most ads - at the higher doses of 45-60 mg, it supposedly stops or decreases the weight gain. i have not found that to be the case + at above 30 mg many users lose the anti-anxiety and good sleep help it provides. also high doses can cause anger to emerge. a real shame, as it's so calming to the GI tract -upper & lower.
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Irritable Bowel Syndrome and Digestive Health Support Forum
A forum community dedicated to Irritable Bowel Syndrome and Digestive Health Support. Come join the discussion about treatment, diet, health, lifestyles, spirituality, medication, research, recovery, and more!